# SDR 2A6R2022101165202

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911UG
- Make and model: Urocop EC135T2
- Aircraft serial: 0416
- Aircraft time: 7,269 hours, 26,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Zone 200
- Part time: 7,269 hours, 26,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION ASB21-01, DAMAGE WAS DISCOVERED AT FRAME 5 AT APPROXIMATELY FS 4,709MM RELATING TO THE STC  SR00566DE, DRAWING 739-1600,  WALL.  THE DAMAGE IS ADJACENT TO THE MEDICAL WALL ATTACH FITTING LOCATIONS.  PERFORMED THE ALERT SERVICE BULLETIN ASB21-01, REVISION A.  ADDITIONAL DAMAGE WAS ALSO NOTED ON THE LT AND RT CABIN FRAME 5 ASSEMBLY AND REINFORCEMENT ANGLE AT APPROXIMATELY FUSELAGE STATION 4,709MM, WATER LINE 2,600MM.  THIS DAMAGE IS RELATED TO STC SR09164 – DRAWING 135M-420, EMS SEAT & STRUCTURE INST-EC-135.  THIS INSTALLATION WAS REMOVED AND REPLACED WITH THE AMC EMS INTERIOR PREVIOUSLY MENTIONED ABOVE.  THERE IS ONE CRACK ON THE LT STRUCTURE WHERE THE BEAM ASSY ATTACHED TO THE FRAME 5 MEASURING APPROXIMATELY 0.50 IN LENGTH AND ONE CRACK IN THE RT STRUCTURE WHERE THE BEAM ASSY ATTACHED TO THE FRAME 5 MEASURING APPROXIMATELY 0.70 IN LENGTH.  THESE CRACKS WERE STOP DRILLED, THEN REINFORCED VIA REPAIR DOUBLERS IAW RDAS AHI 135 53 048 19, REVISION B.
